# SDR AALA20020918

- Difficulty date: June 21, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - FOUND EMERGENCY EXIT SIGNS AT R/2 AND L/2 DID NOT ILLUMINATE DURING SYSTEM TEST.  REMOVED AND REPLACED BATTERY PACK.  (M)
